# SDR ASMF200602008

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737
- Aircraft serial: 33787
- Aircraft time: 6,589 hours, 3,478 cycles
- Engine: Ge CFM567B24
- Engine time: 6,589 hours, 3,478 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B22
- Part serial: 891654
- Condition: Bird Ingestion
- Location: Right
- Part time: 6,589 hours, 3,478 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING CRUISE AT 410 FLIGHT LEVEL THE VIBRATION INDICATION OF THE LEFT ENGINE WAS 0.1 AND OF THE RIGHT ENGINE WAS 1.7.  THE RIGHT ENGINE WAS CHECKED IAW M/M 71-00-00 DETECTING A BIRD STRIKE.  THE ENGINE WAS CHECKED IAW M/M 05-51-18, AN FOD INSPECTION, A BOROSCOPE INSPECTION AND A FUNCTIONAL CHECK WERE PERFORMED IAW M/M 71-00-00 PAGES 601-605, BOEING TASK 72-00-00-200-304-FOD, 72-00-00-200-805 FOD AND M/M 71-00-00 RESPECTIVELY.  THE RIGHT ENGINE VIBRATION REACHED 0.5, BEING CORRECT.  AT OVERNIGHT CHECK THE ENGINE WAS TESTED IAW M/M 71-00-00 PAGE 544, BEING CORRECT.
